# SDR AALA20120713006

- Difficulty date: July 13, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 99,308 hours, 16,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD SIDE FAILSAFE WING FITTING HAS WEAR.  INSTALLED DOUBLER PER EA B767-57-016371.
